I have tried many kinds of ADHD medicines, but none worked for me. Recently I tried Adderall XR and it worked absolutely amazing. However, later I discovered something terrifying. I thought I took 2 pills of Adderall XR 10mg, but I just discovered that I have confused with 10mg and 30mg capsules and I have accidentally took 2 pills of 30mg that day when it was working very well. Today I took 20mg and there's no effect at all. Now it got me thinking maybe not that the ADHD medicines I tried before was not effective for me, but the dose I took was not high enough to show an effect. This is odd since my body is usually sensitive! Now I don't know what to do because I think 60mg everyday is a little too high, especially for a starting dose. Why does my body need such a large dose? Should I try other medicine?
You will be ok.
Do not worry.
You gave your body too much one day and your body was expecting to feel the same again but next day you gave your brain less amount of med. It preserved the memory of the accidental high and was expecting the same feeling again.
This have happened to me.
At first I freaked out but made some innternet research which was véry helpful.
What I did was to stop the Adderall XR for two days, 48 hrs. drinking plenty of fluids including electrolite drinks like pedialite usually found in the baby food area at pharmacies or supermarkets.
Nourish your body very well with vitamins and supplements while you are on Adderall. This way your body keeps on cleansing itself avoiding the accumulation of Adderall in your system.
If you do not do this, Adderall traces remain in your body and will start to develop tolerance and will ask you to increase dose in order to feel good and that is the point where Adderall addiction starts.
I suffer from ADD and Narcolepsy taking a 60mg. dose of Adderall XR.
When I take my dose and feel sleepy afterwards, I know is time for a 2 to 3 days break from it.
In the meantime I use natural CNS stimulants to avoid whole days in bed.
They are weaker but they help.
I can not tell you what to take as complementary options but doing some internet research will give you an idea of what to take and what to do.
Every situation has a solution!
*The information I just posted should not be intended as medical advice and it is based on personal experiences.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Jan 2013 • 3 answers
Updated 8 Jun 2018 • 5 answers
Updated 10 Apr 2019 • 4 answers
Had gastric bypass having trouble with dose of adderall ir feel tIredell after three and a half hou?
Updated 21 Apr 2018 • 1 answer
Updated 13 Oct 2018 • 1 answer